# SDR SWAA070137

- Difficulty date: January 11, 2007
- Submitted: January 12, 2007
- Operation: Air carrier
- Aircraft: N336SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23940
- Aircraft time: 61,985 hours, 57,030 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Structure
- Part number: 65C26384
- Condition: Cracked
- Location: Rt Elevator Tab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND RIGHT ELEVATOR TAB MAST FITTING CRACKED AT INBOARD CONTROL ROD ATTACHMENT.  REMOVED AND REPLACED ELEVATOR TAB PER MM.
